Home Allergy Antihistamines

Telfast 60mg Tablets (Fexofenadine)

NZ $12.99 Incl GST

Telfast is a non-drowsy antihistamine that provides 24-hour relief from the symptoms of hayfever

Sorry! Currently unavailable from manufacturer Sorry, there are only 99999 of this item currently in stock. the selected product is not available.

Antihistamines

Description

Telfast, is a non-drowsy antihistamine that provides 24-hour relief from the symptoms of seasonal allergic rhinitis, or hayfever. It effectively treats symptoms such as a runny nose, sneezing, an itchy throat and red, watery eyes. Telfast helps reduce the symptoms of an allergic reaction by preventing the effects of the substance histamine within the body.

Free from: Lactose, Gluten and Sugar.

Active Ingredients
Fexofenadine Hydrochloride 60mg.

Inactive Ingredients
Microcrystalline Cellulose, Pregelatinised Maize Starch, Croscarmellose Sodium, Povidone, Magnesium Stearate, Titanium dioxide, Colloidal anhydrous silica, Macrogol 400, Iron Oxide, Hydroxypropyl methyl Cellulose.

Dosage
Adults and children over 12 years of age - Take one tablet, twice daily as required..
Telfast 60mg is not be used by children under 12 years of age unless advised otherwise by your doctor or pharmacist.

Warnings and Cautions
Consult with your doctor or pharmacist before using Telfast 60mg if you are pregnant or breast-feeding, have liver or severe kidney problems, or if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs)
You should not use Telfast 60mg if you have pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland
It is unlikely that Telfast 60mg will cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
Do not use Telfast 60mg if you are allergic to Fexofenadine Hydrochloride or any of the other ingredients of Telfast 60mg. 
Keep Telfast 60mg out of the reach of children
In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth, Sleeplessness
Keep Telfast 60mg in a cool, dry place. Store below 25°C/75°F. Protect from direct sunlight.

This website does not contain all the information available on this medicine. It does not take the place of talking to your doctor or pharmacist. All medicines have risks and benefits. If you have any questions about using this medicine please feel free to ask us.
 

Questions?

In order to assist us in reducing spam, please type the characters you see:

You may also like

Lora Tabs 10mg Tablets (Loratadine)
Out of Stock

Select Options

Size

Lora Tabs 10mg Tablets (Loratadine)

NZ $14.99
Hayfexo 180mg Tablets (Fexofenadine)
Out of Stock

Select Options

Size

Hayfexo 180mg Tablets (Fexofenadine)

NZ $9.99